# SDR CA151007017

- Difficulty date: October 1, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Rod End
- Condition: Broken
- Location: Fmu
- Part time: 10,497 hours
- Component: Fmu, Ge
- Component part number: 4120T01P02
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RIGHT FADEC CAUTION ILLUMINATED IN FLIGHT. B1 CODE 006794 FIM TASK 73-21-03-810-826, REMOVED AND REPLACED #2 ENGINE FMU IAW  AMM 73-21-03 OPS/LEAK CHECK GOOD IAW CRJ900 71-00-00. FAA SDR ATTACHED.    VG SLAVE ACTUATOR ROD END FOUND BROKEN,
